# SDR 2025F00143

- Difficulty date: June 14, 2025
- Submitted: June 14, 2025
- Operation: General aviation
- Aircraft: N948QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0381
- Aircraft time: 1,405 hours, 975 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6922460174220871
- Condition: Dented
- Location: Zone 500
- Part time: 1,405 hours, 975 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND ON THE UPPER WING BETWEEN THE OUTBOARD END OF STRINGER 2 (P/N 6922460-1) AND THE WAFFLE DOUBLER  (P/N 7422087-5). A DENT IN THE WING UPPER SKIN (P/N 7422087-1). THE STRINGER IS DISBONDED A LENGTH OF 2.6 IN THE INBOARD AND OUTBOARD DIRECTION. THE DENT HAS A MAX DEPTH OF 0.029 IN A 1.8 WIDE BY 6 LONG AREA.
